MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS LTD ACETABULAR CUP HAP SIZE 56/62; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING

SMITH & NEPHEW ORTHOPAEDICS LTD ACETABULAR CUP HAP SIZE 56/62; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Model Number 74122162
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a bhr revision was performed for unknown reasons.
 
Additional Manufacturer Narrative
Smith + nephew is submitting this report pursuant to the provisions of 21cfr, part 803.This report may be based upon information which smith + nephew has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, smith + nephew, or its employees, that the report constitutes an admission that the device, smith + nephew or its employees caused or contributed to the potential event described in this report.

Brand Name
ACETABULAR CUP HAP SIZE 56/62
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS LTD
aurora house
spa park
leamington spa CV31 3HL
UK  CV31 3HL
MDR Report Key9592107
Report Number3005975929-2020-00017
Device Sequence Number516650
Product Code NXT
UDI-Device Identifier03596010552334
UDI-Public03596010552334
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P040033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2022
Device Model Number74122162
Device Catalogue Number74122162
Device Lot Number17AW00097
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;